American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Karim A. Adiprasito and Raman Sanyal. An Alexander-type duality for valuations. Proc. Amer. Math. Soc. 143 (2015) 833-843.
Abstract, references, and article information   
View Article: PDF

[2] Gijs Heuts and Jacob Lurie. Ambidexterity. Contemporary Mathematics 613 (2014) 79-110.
Book volume table of contents   
View Article: PDF

[3] Wojciech Chachólski and Jérôme Scherer. Homotopy theory of diagrams. Memoirs of the AMS 155 (2002) MR 1879153.
Book volume table of contents   

[4] Richard M. Hain. Twisting cochains and duality between minimal algebras and minimal Lie algebras . Trans. Amer. Math. Soc. 277 (1983) 397-411. MR 690059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1